On the distance between non-isomorphic groups

Ivanyos, Gábor and Le, Gall and Yoshida, Y (2012) On the distance between non-isomorphic groups. EUROPEAN JOURNAL OF COMBINATORICS, 33 (4). pp. 474-476. ISSN 0195-6698 10.1016/j.ejc.2011.10.009

[img] Text
S0195669811002083.pdf - Published Version
Restricted to Registered users only

Download (181kB) | Request a copy
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: ?? R104a ??
Depositing User: EPrints Admin
Date Deposited: 12 Dec 2012 08:41
Last Modified: 05 Feb 2014 12:26
URI: http://eprints.sztaki.hu/id/eprint/6834

Update Item Update Item